# SDR SB06029

- Difficulty date: March 20, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT17
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORF - PILOT REPORTED THE EMERGENCY EXIT LIGHTS NOT ARMED LIGHT WILL NOT PRESS-TO-TEST.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT SWITCH ASSEMBLY.  OPERATIONAL CHECK GOOD.
